# SDR DHL2002755008

- Difficulty date: October 31, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Will Not Test
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN TESTING FIRE WARNING SYSTEM, SWITCH TO RIGHT NR 2 & 3 ENGINE FIRE WARNING CAPSULES DO NOT LIGHT.   PERFORMED OPS CHECK OF ENGINE FIRE WARNING SYSTEM IAW B727 M/M 26-11-01. NO DEFECTS NOTED.
